MathSciNet Relay Station
MathSciNet bibliographic data
MR2223912 60J65 (60F15 60J10)
Kosygina, Elena Brownian flow on a finite interval with jump boundary conditions. Discrete Contin. Dyn. Syst. Ser. B 6 (2006), no. 4, 867–880.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement